# SDR 99ZZZX985

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8120
- Make and model: Cessna 414A
- Aircraft serial: 414A0331
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4067958
- Condition: Loose
- Location: Engine
- Component: TH08A67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT AIRCRAFT WOULD NOT DEVELOP SPECIFIED BOOST.  INVESTIGATION FOUND EXCESSIVE AXIAL PLAY IN THE TURBOCHARGER AND OTHER UNRELATED EXHAUST SYSTEM PROBLEMS.  THE TURBOCHARGER WAS RETURNED TO ALLIED SIGNAL AND INSPECTION FOUND A WORN THRUST BEARING.
